MathSciNet Relay Station
MathSciNet bibliographic data
MR1716019 (2000h:03087) 03E02 (03E35 03E55)
Shioya, Masahiro Partition properties of subsets of ${\scr P}\sb \kappa\lambda$. Fund. Math. 161 (1999), no. 3, 325–329.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement